MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS

LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS
Catalog Number 1009-00
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The graft has been implanted in the patient.However, a piece of the remaining graft that was not implanted was returned to us for evaluation.When we inspected the device through naked eyes as well as through the microscope, we did not observe any excessive collagen on the graft.All of the collagen appeared to have been impregnated correctly inside the crimps of the graft.We performed testing on this device to determine the amount of the collagen that was coming off the graft as well as the total content of the collagen in the graft.We found the release of the collagen met specification and the total collagen content in the graft was also within our specification.At this time, we are inconclusive about the root cause of the issue.The device was sold to the hospital on 05/18/2017.We have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.All qc tests passed their requirements.Out of (b)(4) units released for sale, we have sold (b)(4) units to different hospitals.We have not received any other complaints of similar nature for devices from this lot.We therefore believe this is an isolated incident.
 
Event or Problem Description
During thoracic aorta replacement, after first anastomosis, the collagen seems to come off from the graft.However, the haemostasis was found to be satisfactory after a few minutes.The graft remains implanted in the patient.

Brand Name
ALBOGRAFT POLYESTER VASCULAR GRAFT
Common Device Name
VASCULAR PROSTHESIS
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key6661525
Report Number1220948-2017-00041
Device Sequence Number45979
Product Code MAL
UDI-Device Identifier00840663106677
UDI-Public00840663106677
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/28/2018
Device Catalogue Number1009-00
Device Lot Number99104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2017
Initial Report FDA Received Date06/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;